# SDR DALA2021070203641

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 742 S35-36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK MAINTENANCE FOUND CORROSION LEVEL 2 FWD CARGO COMPARTMENT STA742 FOUND SHEAR TIE CORROSION BETWEEN STR 35R AND STR36R. REPLACED SHEAR TIE. (LP 1859617)
